# SDR COEA2016022235810

- Difficulty date: September 29, 2016
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N810HC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 423
- Aircraft time: 27,152 hours, 29,450 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Part number: S52879302232
- Condition: Damaged
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRIDGING CHECK COE/MAJOR REPAIR: LT MLG DOOR OUTER SKIN TRAILING EDGE DAMAGED AND HONEYCOMB IMPACTS AT LEVEL OF FWD HINGE FITTING. REPAIRED PER SRAS CETS-5480/16. 10973 DATED 12/30/2016.
